Journal: J. Mathematical Cryptology

Volume 5, Issue 3-4

205 -- 224Neal Koblitz. Another look at automated theorem-proving II
225 -- 246Dustin Moody, Hongfeng Wu. Families of elliptic curves with rational 3-torsion
247 -- 275Charles Bouillaguet, Pierre-Alain Fouque, Antoine Joux, Joana Treger. A family of weak keys in HFE and the corresponding practical key-recovery
277 -- 301Yeow Meng Chee, Huaxiong Wang, Liang Feng Zhang. On the Bringer-Chabanne EPIR protocol for polynomial evaluation

Volume 5, Issue 2

101 -- 114Gaetan Bisson. Computing endomorphism rings of elliptic curves under the GRH
115 -- 158Nuttapong Attrapadung, Benoît Libert. Functional encryption for public-attribute inner products: Achieving constant-size ciphertexts with adaptive security or support for negation
159 -- 168Simon R. Blackburn, Carlos Cid, Ciaran Mullan. Cryptanalysis of three matrix-based key establishment protocols
169 -- 204Marc Fischlin, Dominique Schröder. Security of blind signatures under aborts and applications to adaptive oblivious transfer

Volume 5, Issue 1

1 -- 50Hüseyin Hisil, Kenneth Koon-Ho Wong, Gary Carter, Ed Dawson. An exploration of affine group laws for elliptic curves
51 -- 88Sylvain Duquesne. RNS arithmetic in pk and application to fast pairing computation
89 -- 100Mathieu Ciet, Jean-Jacques Quisquater, Francesco Sica. Compact elliptic curve representations